# SDR SWAA2022021836168

- Difficulty date: August 25, 2018
- Submitted: February 18, 2022
- Operation: Air carrier
- Aircraft: N406WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 27894
- Aircraft time: 60,709 hours, 35,747 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Stiffener
- Part number: 111A13089
- Condition: Cracked
- Location: Wheel Well Rh
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REAR SPAR STIFFENER CRACKED AT STA.663 RBL 25 WL 145 (PART# 111A1308-9 SI#7531210) / REMOVED CRACKED REAR SPAR STIFFNER @ STA 663 RBL 25 WL 145 INSTALLED NEW STIFFNER P/N 7531949 PO# 703593 IAW SRM 51-40-02-G-0 DWG 111A1000 81146U 8/29/18
